×

Found 809 Documents (Results 1–100)

100
MathJax

Inverse linear problems for a certain class of degenerate fractional evolution equations. (English. Russian original) Zbl 07542516

J. Math. Sci., New York 260, No. 3, 371-386 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 97-111 (2019).
MSC:  35R30 35R11 34K29
PDF BibTeX XML Cite
Full Text: DOI

Integral analogue of the first initial-boundary value problem for second-order hyperbolic and parabolic equations. (English. Russian original) Zbl 1487.35006

Math. Notes 111, No. 4, 562-570 (2022); translation from Mat. Zametki 111, No. 4, 540-550 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The second initial-boundary value problem with integral displacement for second-order hyperbolic and parabolic equations. (Russian. English summary) Zbl 07499952

MSC:  35M13
PDF BibTeX XML Cite
Full Text: DOI MNR

The structure of fractional spaces generated by a two-dimensional difference neutron transport operator and its applications. (English) Zbl 07444043

Ashyralyev, Allaberen (ed.) et al., Functional analysis in interdisciplinary applications II. Collected papers based on the presentations at the mini-symposium, held as part of the fourth international conference on analysis and applied mathematics, ICAAM, September 6–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 351, 237-248 (2021).
MSC:  82-XX 46-XX
PDF BibTeX XML Cite
Full Text: DOI

Decoupling on the Wiener space, related Besov spaces, and applications to BSDEs. (English) Zbl 07421540

Memoirs of the American Mathematical Society 1335. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4935-3/pbk; 978-1-4704-6751-7/ebook). iv, 112 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The defect of a Cauchy type problem for linear equations with several Riemann-Liouville derivatives. (English. Russian original) Zbl 07401186

Sib. Math. J. 62, No. 5, 925-942 (2021); translation from Sib. Mat. Zh. 62, No. 5, 1143-1162 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Semigroup theory for the Stokes operator with Navier boundary condition on \(L^p\) spaces. (English) Zbl 1485.35315

Bodnár, Tomáš (ed.) et al., Waves in flows. The 2018 Prague-sum workshop lectures, Prague, Czech Republic, August 27–31, 2018. Cham: Birkhäuser. Adv. Math. Fluid Mech., 1-51 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software